Skip to Content

My mother just started cumadin. Her feet are swelling. Any recomendations?

Responses (1)

kaismama 16 Jun 2012

I've got to ask you if her toes are purple and how long has she been on the coumadin? Also why is she on the coumadin? Coumadin itself doesn't have the side effect of feet swelling, however if she has clots in her legs and that is why she is on it, then that could be a problem. Has she had more salt then usual? Does she take a water pill? With more info I can help you out better.

ggolenberg52 16 Jun 2012

no purple toes. she has been on coumadin for about 5 weeks. Doctor's indicated a blockage to the heart. She was given water pills. I will check out her salt intake though. thanks for your response

kaismama 16 Jun 2012

They should come down if she elevates her feet as much as possible and watches her salt and takes her pills. The purple toe question is because sometime between 3 and 12 weeks of coumadin therapy there is a side effect where the toes turn purple.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions